MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, 15 MICRON FILTER IN SIGHT CHAMBER, SECURE LOCK, 86 CM; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, 15 MICRON FILTER IN SIGHT CHAMBER, SECURE LOCK, 86 CM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14229
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.It was reported that the material number is 14229, but this is an incomplete number.Similar device is sold under model 142290488.This product was used for the di, product code, and 501k.D4 and h4 the lot#, expiration date, and manufacture date are unknown.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding a secondary set, 15 micron filter in sight chamber, secure lock, 86 cm that experienced leakage during use.The reporter stated that "rn spiked blood tubing into bag of blood.Rn hung blood on iv tubing.Tubing came out if bag of blood hung on pole and spilt all over patient room and rn.Charge rn informed.Md informed.Blood bank informed and new blood sent.Blood tubing supplies and blood bag given to manager.Evs informed and assisted rn in cleaning of patient room." the status of the product at the time of the event was during use on patient.The event date was on 28-apr-2025 19:08.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Investigation summary no 14229-01 product samples, videos or photographs were returned for investigation.The dhr was not reviewed, no lot number information was provided.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The dhr was not reviewed, no lot number information was provided.

Brand Name
SECONDARY SET, 15 MICRON FILTER IN SIGHT CHAMBER, SECURE LOCK, 86 CM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22107583
Report Number9615050-2025-00266
Device Sequence Number12581722
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public10887787006282
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14229
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV BLOOD BAG, MFR UNKNOWN.
Patient SexUnknown